# SDR C2XA02SH175

- Difficulty date: January 8, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE PASSENGER DOOR WAS FOUND TO HAVE SEVERAL SCRATCHES ON SKIN.  MAINTENANCE REMOVED DAMAGED AREAS AND REPAIRED AFFECTED SECTIONS IAW CONTINENTAL EXPRESS EC 5210-01070.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
